Sur certaines équations fonctionnelles approchées, liées à la transformation de Gauss - Archive ouverte HAL Access content directly
Journal Articles Aequationes Mathematicae Year : 2019

Sur certaines équations fonctionnelles approchées, liées à la transformation de Gauss

Abstract

In the line of classical work by Hardy, Littlewood and Wilton, we study a class of functional equations involving the Gauss transformation from the theory of continued fractions. This allows us to reprove, among others, a convergence criterion for a diophantine series considered by Chowla, and to give additional information about the sum of this series.
Fichier principal
Vignette du fichier
chowil-hal.pdf (247.28 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01835937 , version 1 (11-07-2018)

Identifiers

Cite

Michel Balazard, Bruno Martin. Sur certaines équations fonctionnelles approchées, liées à la transformation de Gauss. Aequationes Mathematicae, 2019, 93 (3), pp.563-585. ⟨10.1007/s00010-018-0594-z⟩. ⟨hal-01835937⟩
123 View
152 Download

Altmetric

Share

Gmail Facebook X LinkedIn More